SHARE

Side effects of

Ayurveda

99% of people who do

not know!

In today’s article I will tell you about the side effects of Ayurveda. Side effects of Ayurveda which 99% people do not know. You may have heard of Ayurveda that it does not have any side effects. Anyone can use Ayurvedic medicines. In today’s article I will tell you about some of the side effects of Ayurveda, which will tell you

Nowadays the market of Ayurvedic medicines is growing rapidly. New companies are opening daily. There are some things associated with Ayurveda. These companies are not told about the side effects of Ayurvedic medicines.

M.L.M Ayurvedic companies

Friends, many MLM companies are trading Ayurvedic medicines in the market . People associated with these companies who do not have any knowledge of Ayurveda at all. Such agents are treating by Ayurvedic medicines which are not trained at all. This is almost certainly false. There should be action on such people.

If you are also taking Ayurvedic medicines by the agent of these MLM companies. This can prove to be dangerous for your health. If you want to get your treatment done with Ayurvedic medicine. Then do it with a trained Ayurvedic doctor.

Side Effects of Ayurveda

Friends, often we use herbs or Ayurvedic medicines for problems related to health, from internet, letter-journals or anywhere. We use Ayurvedic medicines  by thinking that it has no side effects. But the father of Ayurveda is different from Rishi Charak.

Charak Rishi Facts

Rishi Charak has written the first chapter “Long Live” of his Charak Samhita, as the use of fire, weapon and poison should not be used without full knowledge. Similarly, do not use any medicine without its full information. needed. Using any drug without the full information is like poison.

Network of publicity mechanism

But nowadays, people accept letters and journals, TVs, information on the internet as correct and start using Ayurvedic medicines as unnecessary. The use of Ayurvedic medicines without full information can be dangerous.

OTC Sideeffects of Ayurvedic Medicines

Nowadays, many people use powders to clean their stomach. Pure cleansers, such as “Pure Powder”, “Pet Safa” and “Nitium”, which are available in the market. They clean our stomach. Acne of these drugs can cause hernia-like illness. It

As Ayurvedic medicines work slowly, their side effects are not known very quickly. Therefore, the reason for any disease should not be known for any method of medicine.

Nowadays the consumption of Ayurvedic medicines has increased greatly. The reason for hair loss can vary between two people. A person may be having hair fall for any other reason. The other person is going to have hair fall for some other reason. In this case, both of them will suffer the same type of medicine as a result of benefits. Therefore, any Ayurvedic medicines can give you side effects without any reason.

Reasons of Diseases

There are many such instances. In the diseases associated with stones, blood sugar, blood pressure and heart. Taking Ayurvedic medicines without the advice of any Ayurvedic physician can cause very much side effects.

In this way you have understood that there are side-effects of Ayurvedic medicines. Everything that is beneficial in the world also damages it. I would urge you not to use Ayurvedic medicines for any disease without the advice of any Ayurvedic doctor. By doing so you can save your time, money and body. Thank you for the full reading of the article.

3 COMMENTS

LEAVE A REPLY

Please enter your comment!
Please enter your name here